Matrix-trace Cauchy-Schwarz inequalities and applications in canonical correlation analysis

Liu, Shuangzhe, Neudecker, Heinz . Statistical Papers 1995. 36 :287-298

Locate this article in:

Bibtex

@article{CIS-128942,
  Author = {Liu, Shuangzhe and Neudecker, Heinz},
  Title = {Matrix-trace Cauchy-Schwarz inequalities and applications in canonical correlation analysis},
  Journal = {Statistical Papers},
  Volume = {36},
  Year = {1995},
  Pages = {287--298},
  Keywords = {}
}

Similar articles